# SDR DL72S970785

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE HINGE SUPPORT STRUCTURE FOR PANEL 3448R.  REMOVED CORROSION PER SRM 51-10-6.  FOWARD CORROSION WITHIN SRM LIMITS 53-10-1 FIG 1.  CUTOUT REAR CORROSION.  CUTOUT ANGLE PER M/M 53-30-1 FIG 804, MADE NEW ANGLE, SPLICES AND DRILLED.  REPAIRED ANGLE PER M/M 53-30-1 FIG 804.  FINISHED INSTALLING ANGLE PER M/M 53-30-1 FIG 804.
